| Model Number |
AUX400T15C |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Sinus Perforation (2277); Cough (4457); No Clinical Signs, Symptoms or Conditions (4582); Eye Irritation (4803)
| Date of Event |
06/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to the continuous positive airway pressure (cpap) device's sound abatement foam.There was no patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
Section b5 was captured incorrectly in previous report, it should be reported as follows: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information patient having patient coughing, eye irritation and sinus issues when using the device.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.No device has been returned.No further evaluation is possible at this time.A final report is being submitted.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.Section h6 codes captured incorrectly in previous report, it has been corrected and updated in this report.